# SDR GTIA030343

- Difficulty date: May 6, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DORSAL FIN VERTICAL ATTACH ANGLE HAS CRACK IN VERTICAL LEG.  REMOVED LEFT DORSAL FIN VERTICAL ATTACH ANGLE.  LOCATED AND DRILLED NEW DORSAL FIN VERTICAL ANGLE.  INSTALLED LEFT DORSAL FIN OUTSIDE ATTACH ANGLE.  (M)
